# SDR COMA2011022150019

- Difficulty date: February 19, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N954CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7100
- Aircraft time: 36,330 hours, 31,512 cycles
- System (JASC): 2760 · Drag Control System
- Part: Computer
- Part number: 4916405
- Part serial: 0388
- Condition: Failed
- Location: Zone 100
- Part time: 32,998 hours, 29,311 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO RIC WHEN SELECTING FLAPS 45 DEG RECEIVED GS DEPLOY CAUTION MSG, F/C PAGE SHOWED O/B GS DEPLOYED, SPOILERS WERE PHYSICALLY DEPLOYED.  EMERGENCY DECLARED, A/C LANDED SAFELY.  PERFORMED GO LANDING PER QRH, FLAPS AT 20 DEG PER QRH.  REMOVED AND REPLACED NR 1 SECU.  NO FUTHER DEFECTS.
